# SDR UIEA2017100201917

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,912 hours, 17,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTON,  EXTEIOR EMERGENCY LIGHTS INOPERATIVE AT THE L1 DOOR AND GROUND FLOOD AFT OF RIGHT FLAG.   R & R THE LAMPS, NORMAL OPERATION IAW MM 33-25-10.
